While you are pregnant, you may also have other common
problems, like a cold, mild headache, backache, mild fever, or the flu, that
are not caused by your pregnancy. These minor symptoms generally do not cause
problems or hurt your baby. In general, doctors say it is usually safe to take acetaminophen (Tylenol) for fever and pain.
Be sure to follow these nonprescription medicine precautions.
Acetaminophen can be found in many forms and comes in different doses.
Be safe with medicines. Read and follow all instructions on the label.
Do not take more than the maximum dose recommended on the label.
Be careful when taking over-the-counter cold or flu medicines and acetaminophen (Tylenol) at the same time. Many of these medicines already contain acetaminophen. Too much acetaminophen can be harmful.
ByHealthwise Staff Primary Medical ReviewerWilliam H. Blahd, Jr., MD, FACEP - Emergency Medicine Kathleen Romito, MD - Family Medicine Adam Husney, MD - Family Medicine Specialist Medical ReviewerKirtly Jones, MD - Obstetrics and Gynecology
PeaceHealth endeavors to provide comprehensive health care information, however some topics in this database describe services and procedures not offered by our providers or within our facilities because they do not comply with, nor are they condoned by, the ethics policies of our organization.